American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[2] Joseph Barback. On the minimality of tame models in the isols . Proc. Amer. Math. Soc. 119 (1993) 935-939. MR 1155592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. G. McLaughlin. Recursive fibers of RST isols . Proc. Amer. Math. Soc. 117 (1993) 1141-1147. MR 1116268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. G. McLaughlin. Some properties of $\forall\exists$ models in the isols . Proc. Amer. Math. Soc. 97 (1986) 495-502. MR 840636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. G. McLaughlin. On the divergence of extension procedures in isol theory . Proc. Amer. Math. Soc. 83 (1981) 769-773. MR 630052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1